# SDR UALA2012021400879

- Difficulty date: February 14, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 62,365 hours, 22,910 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 60243
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LAV EEL LIGHT INOPERATIVE.  REPAIRED BROKEN EEL LIGHT, OPS CHECK OKAY.
